Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Apr 16, 2012, 2:33 AM CDT for Refugio County, Texas. It took effect at Apr 16, 2012, 7:52 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2012, 2:33 AM CDT (07:33 UTC)
- In effect from
- Apr 16, 2012, 7:52 AM CDT
- Expired
- Apr 16, 2012, 8:05 PM CDT
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
County Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 69 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Copano Creek near Refugio (RCCT2).
- Action stage
- 5 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08189200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
852 WGUS44 KCRP 160733 FLWCRP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 233 AM CDT MON APR 16 2012 ...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN TEXAS... COPANO CREEK NEAR REFUGIO AFFECTING REFUGIO COUNTY .RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE DURING THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. && TXC391-170133- /O.NEW.KCRP.FL.W.0008.120416T1252Z-120417T1421Z/ /RCCT2.1.ER.120416T1252Z.120416T1600Z.120416T2221Z.NO/ 233 AM CDT MON APR 16 2012 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLOOD WARNING FOR THE COPANO CREEK NEAR REFUGIO. * FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:30 AM MONDAY THE STAGE WAS 4.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO BETWEEN 12.5 AND 13.5 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON OR LATER TONIGHT...UNLESS MORE HEAVY RAINFALL OCCURS AND CAUSES ADDITIONAL RISES. * AT 12.0 FEET MINOR LOWLAND FLOODING OCCURS. $$
2 follow-up statements
051
WGUS84 KCRP 161531
FLSCRP
FLOOD ADVISORY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 AM CDT MON APR 16 2012
TXC355-161630-
/O.NEW.KCRP.FA.Y.0014.120416T1531Z-120416T1630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES-
INCLUDING THE CITY OF CORPUS CHRISTI
1031 AM CDT MON APR 16 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF CORPUS CHRISTI...
* UNTIL 1130 AM CDT
* AT 1028 AM CDT THUNDERSTORMS WITH HEAVY RAINFALL HAVE CONTINUED TO
MOVE OVER THE WARNED AREA WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES IN
THE LAST HOUR. ADDITIONAL RAIN WILL CONTINUE OVER THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 2763 9750 2779 9742 2777 9738 2774 9735
2770 9725 2757 9732
$$
PZ511 WGUS84 KCRP 170105 FLSCRP FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 805 PM CDT MON APR 16 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS... COPANO CREEK NEAR REFUGIO AFFECTING REFUGIO COUNTY .THE AFOREMENTIONED RIVER IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE SO THE FLOOD WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST FORECASTS. FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. $$ && TXC391-170135- /O.CAN.KCRP.FL.W.0008.000000T0000Z-120418T0140Z/ /RCCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 805 PM CDT MON APR 16 2012 THE FLOOD WARNING IS CANCELLED FOR THE COPANO CREEK NEAR REFUGIO. * AT 7:30 PM MONDAY THE STAGE WAS 7.7 FEET. * NO FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW RISE FOR THE NEXT 12 TO 24 HOURS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 16, 1:02 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 16, 1:02 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
102 AM CDT MON APR 16 2012
.DISCUSSION...HAVE MADE A FEW UPDATED TO THE FORECAST GRIDS
REGARDING THE MARINE ZONES. WINDS HAVE DIMINISHED ACROSS THE
COASTAL WATERS LATE SUNDAY EVENING INTO EARLY THIS MORNING AS THE
FRONTAL BOUNDARY STALLS ALONG THE ADJACENT COASTAL COUNTIES.
HAVE KEPT ADVISORY CONDITIONS ONLY FOR THE OFFSHORE ZONES WITH
SEAS RUNNING AT OR ABOVE 7 FEET. WITH THE DIMINISHED WIND
SPEEDS...THERE IS NO LONGER A THREAT FOR COASTAL FLOODING. IN
ADDITION...EVEN DURING THE MOST RECENT HIGH TIDES...ALL REPORTING
SITES HAVE FALLEN WELL BELOW 2 FEET MEAN SEA LEVEL. THE RIP
CURRENT THREAT REMAINS MODERATE TO HIGH AGAIN TODAY AS ELEVATED
SWELL MOVES TOWARD THE TEXAS COAST.
&&
.AVIATION...EXPECTING A MIX OF MVFR AND VFR CIGS ACROSS FOR
TAF SITES EAST OF HIGHWAY 281. IN ADDITION...SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF THE FORECAST PERIOD
AS A FRONTAL BOUNDARY STALLS ACROSS SOUTH TEXAS. THERE WILL LIKELY
BE A BIT OF A LULL IN THUNDERSTORM ACTIVITY BETWEEN 11Z- 16Z.
CIGS WILL LIFT AND SCT OUT AFTER 16Z WITH CHANCE FOR THUNDERSTORMS
INCREASING WITH DAY TIME HEATING. KLRD REMAINS ON THE BACK SIDE OF
THE BOUNDARY AND WILL LIKELY REMAIN IN VFR CATEGORY...HOWEVER
CANNOT RULE OUT THE FRONT MOVING NORTHWARD LATE IN THE MORNING AND
BRING AN INCREASED CHANCE FOR SHOWERS.
&&
.PREV DISCUSSION... /ISSUED 1011 PM CDT SUN APR 15 2012/
DISCUSSION...SEVERE THREAT APPEARS TO HAVE DIMINISHED SOME WITH THE
LOSS OF AFTERNOON HEATING. HOWEVER...STALLING FRONTAL BOUNDARY
JUST ABOUT ALONG AND EAST AND SOUTH OF HIGHWAY 77 REMAINS THE
FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. CANNOT RULE
OUT A PULSE STRONG TO SEVERE STORM ACROSS THE SOUTHERN COASTAL
BEND WHERE THE ATMOSPHERE REMAINS UNSTABLE. AS WE MOVE INTO
MONDAY...THE FRONT WILL CONTINUE TO BE THE FOCUS FOR PRECIPITATION.
SOME OF THE MODELS BRING IT BACK NORTHWARD AS A WARM FRONT WHICH
WOULD SPREAD PRECIPITATION FURTHER INLAND...WHILE OTHERS KEEP IT
ALONG THE COAST. ONLY MADE CHANGES TO THE TONIGHT PERIOD TO
REFLECT CURRENT TRENDS. UPDATED PRODUCTS HAVE BEEN SENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 69 83 66 86 / 60 50 20 10 10
VICTORIA 79 64 81 62 84 / 60 40 20 10 10
LAREDO 85 66 87 64 90 / 40 10 10 10 10
ALICE 81 66 84 64 87 / 60 30 10 10 10
ROCKPORT 78 71 80 68 82 / 60 50 20 10 10
COTULLA 86 61 85 63 87 / 30 10 10 10 10
KINGSVILLE 80 66 84 65 86 / 60 50 20 10 10
NAVY CORPUS 78 72 81 69 84 / 60 50 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
RG/82Hazardous weather outlook, Apr 15, 5:20 AM CDT, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 520 AM CDT SUN APR 15 2012 TXZ229>234-239>247-161030- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 520 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY SOUTHEAST WINDS WITH GUSTS TO 35 TO 40 MPH CAN BE EXPECTED THIS MORNING...THEN WINDS WILL BEGIN TO DIMINISH AS A COLD FRONT MOVES INTO SOUTH TEXAS. A WIND ADVISORY IS IN EFFECT FOR AREAS MAINLY EAST OF HIGHWAY 281 UNTIL NOON. THUNDERSTORM CHANCES WILL INCREASE TODAY THROUGH MONDAY. STRONG STORMS WILL BE POSSIBLE ACROSS THE VICTORIA CROSSROADS TODAY WITH HEAVY RAIN...SMALL HAIL AND WIND GUSTS UP TO 45 MPH POSSIBLE. A BRIEF ISOLATED SEVERE STORM MAY BE POSSIBLE...HOWEVER NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. A MODERATE TO HIGH RISK OF RIP CURRENTS AND MINOR TIDAL OVERFLOW CAN BE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTH TEXAS MONDAY INTO MONDAY EVENING. IT IS LIKELY THAT THE SEVERE WEATHER CONCERNS WILL BE NORTHEAST OF THE AREA MONDAY...BUT A FEW STRONG STORMS CAPABLE OF PRODUCING HEAVY RAIN WILL BE POSSIBLE. HEAVY RAIN COULD LEAD TO ISOLATED THREAT FOR FLOODING MAINLY OVER COASTAL COUNTIES MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-161030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 520 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR BAYS AND THE MIDDLE TEXAS COASTAL WATERS TODAY AND CONTINUING TONIGHT ACROSS THE COASTAL WATERS DUE TO LARGE SEAS. STRONG ONSHORE FLOW IS EXPECTED TO DECREASE BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
In the hours before
Local storm report, Apr 15, 8:49 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
849 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 1 ENE CONCEPCION 27.39N 98.25W
04/15/2012 M1.00 INCH DUVAL TX PUBLIC
PUBLIC NEAR CRUZ CALLE REPORTED QUARTER SIZED HAIL.
&&
RGSpecial weather statement, Apr 15, 8:50 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 850 PM CDT SUN APR 15 2012 TXZ234-246-247-160245- CALHOUN-REFUGIO-VICTORIA- 850 PM CDT SUN APR 15 2012 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN...REFUGIO AND VICTORIA COUNTIES... AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCFADDIN...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GW
Local storm report, Apr 15, 10:21 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1021 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 9 NW GOLIAD 28.77N 97.48W
04/15/2012 M1.75 INCH GOLIAD TX LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED OFF FARM-TO-MARKET ROAD
1726.
0610 PM HAIL 3 NW GOLIAD 28.71N 97.43W
04/15/2012 M1.50 INCH GOLIAD TX SHIP
PING PONG BALL SIZED HAIL REPORTED OFF FARM-TO-MARKET
ROAD 1726.
0625 PM HAIL GOLIAD 28.67N 97.39W
04/15/2012 M1.75 INCH GOLIAD TX TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZED HAIL IN GOLIAD.
0644 PM HAIL 1 WNW FANNIN 28.70N 97.24W
04/15/2012 M1.00 INCH GOLIAD TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZED HAIL IN THE TOWN OF
FANNIN.
0731 PM HAIL 1 SSW VICTORIA 28.81N 96.99W
04/15/2012 M1.00 INCH VICTORIA TX PUBLIC
STRIPES CONVENIENCE STORE EMPLOYEE REPORTED QUARTER SIZED
HAIL AT U.S. 59 AND NORTH LAURENT ST.
0829 PM HAIL 1 ENE CONCEPCION 27.39N 98.25W
04/15/2012 M1.00 INCH DUVAL TX PUBLIC
PUBLIC NEAR CRUZ CALLE REPORTED QUARTER SIZED HAIL.
&&
RGSpecial weather statement, Apr 15, 10:35 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1035 PM CDT SUN APR 15 2012 TXZ232-233-246-160430- BEE-GOLIAD-REFUGIO- 1035 PM CDT SUN APR 15 2012 ...A STRONG THUNDERSTORM WAS AFFECTING BEE...GOLIAD AND REFUGIO COUNTIES... AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WOODSBORO...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 63 min |
| Apr 15, 7:39 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio, Victoria | 36 min |
| Apr 15, 8:11 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 49 min |
| Apr 15, 10:00 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
| Apr 15, 11:10 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 50 min |
| Apr 15, 11:25 PM CDT | Areal Flood Advisory | CRP | Refugio | 65 min |
| Apr 16, 12:11 AM CDT | Flash Flood Warning | CRP | Refugio | 3 hr |
| Apr 16, 1:31 AM CDT | Special Marine Warning | CRP | 119 min | |
| Apr 16, 1:33 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 57 min |
| Apr 16, 1:56 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun | 2 hr |
| Apr 16, 3:34 AM CDT | Special Marine Warning | CRP | 56 min | |
| Apr 16, 5:05 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 115 min |
| Apr 16, 5:28 AM CDT | Tornado Warning | CRP | San Patricio | 32 min |
| Apr 16, 5:32 AM CDT | Flash Flood Warning | CRP | San Patricio | 118 min |
| Apr 16, 5:58 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 32 min |
| Apr 16, 6:31 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 29 min |
| Apr 16, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 37 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 41 min |
| Apr 16, 7:22 AM CDT | Flash Flood Warning | CRP | Aransas, San Patricio | 113 min |
| Apr 16, 7:27 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 33 min |
| Apr 16, 8:00 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 45 min |
| Apr 16, 8:08 AM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 8:54 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 51 min |
| Apr 16, 8:59 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:02 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 43 min |
| Apr 16, 9:17 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 118 min |
| Apr 16, 9:23 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 37 min |
| Apr 16, 9:29 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:41 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 16, 9:43 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 44 min |
| Apr 16, 10:31 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| Apr 16, 10:39 AM CDT | Special Marine Warning | CRP | 81 min | |
| Apr 16, 10:50 AM CDT | Flash Flood Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 5 hr |
| Apr 16, 10:50 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 115 min |
| Apr 16, 10:58 AM CDT | Tornado Warning | CRP | Aransas | 32 min |
| Apr 16, 11:08 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 112 min |
| Apr 16, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 33 min |
| Apr 16, 12:01 PM CDT | Special Marine Warning | CRP | 59 min | |
| Apr 16, 12:09 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 111 min |
| Apr 16, 12:39 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Apr 16, 12:39 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 36 min |
| Apr 16, 12:53 PM CDT | Special Marine Warning | CRP | 82 min | |
| Apr 16, 1:23 PM CDT | Areal Flood Warning | CRP | Aransas, San Patricio | 6 hr |
| Apr 16, 1:50 PM CDT | Special Marine Warning | CRP | 85 min | |
| Apr 16, 2:53 PM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 4:08 PM CDT | Special Marine Warning | CRP | 101 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.